American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51E24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Koen Struyve. Descent of affine buildings - II. Minimal angle $\pi/3$ and exceptional quadrangles. Trans. Amer. Math. Soc. 366 (2014) 4367-4381.
Abstract, references, and article information
View Article: PDF

[2] Bernhard Mühlherr, Koen Struyve and Hendrik Van Maldeghem. Descent of affine buildings - I. Large minimal angles. Trans. Amer. Math. Soc. 366 (2014) 4345-4366.
Abstract, references, and article information
View Article: PDF

[3] Ralf Köhl (né Gramlich) and Stefan Witzel. The sphericity of the Phan geometries of type $B_n$ and $C_n$ and the Phan-type theorem of type $F_4$. Trans. Amer. Math. Soc. 365 (2013) 1577-1602.
Abstract, references, and article information
View Article: PDF

[4] Guyan Robertson. Invariant distributions on projective spaces over local fields. Proc. Amer. Math. Soc. 139 (2011) 2705-2711. MR 2801609.
Abstract, references, and article information
View Article: PDF

[5] Pierre-Emmanuel Caprace. ``Abstract'' homomorphisms of split Kac-Moody groups. Memoirs of the AMS 198 (2009) MR 2499773.
Book volume table of contents

[6] Tom De Medts. An algebraic structure for Moufang quadrangles. Memoirs of the AMS 173 (2005) MR 2109785.
Book volume table of contents

[7] Linus Kramer. Homogeneous spaces, Tits buildings, and isoparametric hypersurfaces. Memoirs of the AMS 158 (2002) MR 1904708.
Book volume table of contents

[8] Curtis D. Bennett and Sergey Shpectorov. A remark on a theorem of J. Tits. Proc. Amer. Math. Soc. 129 (2001) 2571-2579. MR 1838379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Dimitri Leemans. An atlas of regular thin geometries for small groups. Math. Comp. 68 (1999) 1631-1647. MR 1654025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Marc Bourdon and Hervé Pajot. Poincaré inequalities and quasiconformal structure on the boundary of some hyperbolic buildings. Proc. Amer. Math. Soc. 127 (1999) 2315-2324. MR 1610912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Peter Rowley and Louise Walker. A note on the $M\sb {23}$- and ${\rm Fi}\sb {23}$-minimal parabolic geometries . Proc. Amer. Math. Soc. 121 (1994) 317-322. MR 1239804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. A. Ivanov and S. V. Shpectorov. The flag-transitive tilde and Petersen-type geometries are all known . Bull. Amer. Math. Soc. 31 (1994) 173-184. MR 1256977.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1